Howard University

Dr. Paul Bezandry, Interim Chair
Howard University
College of Arts and Sciences
Department of Mathematics
204 Academic Support Building B
Washington, DC 20059
(202) 806-6830

Faculty
Faculty Office Hours

Thierry Robart, Ph.D.
Associate Professor

Address
Department of Mathematics
Howard University 
Washington DC 20059

Office
Room 209 ASB
202-806-7123
e-mail: trobart@howard.edu

Education
Ph. D., Institut de Mathématiques de Luminy, Marseilles

Research Interests: Physics and its mathematical modeling, Infinite dimensional geometry and Lie theory

I am particularly interested in the mathematical foundations of Quantum Mechanics, its algebraic and geometric roots, and its compatibility with the more classical fields of physics. The study of (local) symmetries and their "virtual" interactions playing there a major role, I am mainly focusing on establishing a proper framework for infinite dimensional symmetry groups or pseudogroups.

Selected Publications

  • R. Bourgin, T. Robart, On the invertibility concept of infinite dimensional matrices, Preprint.
  • N. Kamran, T. Robart, An Infinite-Dimensional Manifold Structure for Analytic Lie Pseudogroups of Infinite Type, International Mathematics Research Notices 2004, no. 34, p. 1761-1783.
  • T. Robart, Abstract Differential Groupoid Ð From Lie Pseudogroups of finite type to infinite ones, African Diaspora Journal of Mathematics, Advances in Mathematics, vol. 1 (2005), Number 1, p.138-154
  • T. Robart, On Milnor's regularity and the path functor for the class of infinite dimensional Lie algebras of CBH type, in Algebras, Groups and Geometries, Vol. 21, Number 4, (2004).
  • T. Robart, N. Kamran : Sur la theorie locale des pseudogroupes de transformations continus infinis, Mathematische Annalen, 308, p. 593-613 (1997).
Department of Mathematics College of Arts and Sciences